# SDR AALA201808149010

- Difficulty date: August 13, 2018
- Submitted: August 14, 2018
- Operation: Air carrier
- Aircraft: N826AW
- Make and model: Airbus A319-132
- Aircraft serial: 1534
- Aircraft time: 55,394 hours, 24,373 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT GALLEY FLASHLIGHT INOPERATIVE. REPLACED AFT CABIN FLASHLIGHT BATTERY. OPERATIONS CHECK GOOD.
